# SDR SWAA2015020636401

- Difficulty date: January 15, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 87,712 hours, 66,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 654799515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SCUFF PLATE CRACKED ON UPPER SURFACE.  REPAIRED SCUFF PLATE IAW EA.
